New approaches on stability criteria for neural networks with interval time-varying delays

Title
New approaches on stability criteria for neural networks with interval time-varying delays
Author(s)
박주현O.M. Kwon[O.M. Kwon]S.M. Lee[S.M. Lee]E.J. Cha[E.J. Cha]
Keywords
DEPENDENT EXPONENTIAL STABILITY; MARKOVIAN JUMPING PARAMETERS; GLOBAL ASYMPTOTIC STABILITY; ROBUST STABILITY; ASSOCIATIVE MEMORY; SYSTEMS; DISCRETE; STABILIZATION; DYNAMICS
Issue Date
201206
Publisher
ELSEVIER SCIENCE INC
Citation
APPLIED MATHEMATICS AND COMPUTATION, v.218, no.19, pp.9953 - 9964
Abstract
This paper concerns the problem of delay-dependent stability criteria for neural networks with interval time-varying delays. First, by constructing a newly augmented Lyapunov-Krasovskii functional and combining with a reciprocally convex combination technique, less conservative stability criterion is established in terms of linear matrix inequalities (LMIs), which will be introduced in Theorem 1. Second, by taking different interval of integral terms of Lyapunov-Krasovskii functional utilized in Theorem 1, further improved stability criterion is proposed in Theorem 2. Third, a novel approach which divides the bounding of activation function into two subinterval are proposed in Theorem 3 to reduce the conservatism of stability criterion. Finally, through two well-known numerical examples used in other literature, it will be shown the proposed stability criteria achieves the improvements over the existing ones and the effectiveness of the proposed idea. (C) 2012 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/28089http://dx.doi.org/10.1016/j.amc.2012.03.082
ISSN
0096-3003
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE